# SDR DALA2019042402601

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 62,888 hours, 34,504 cycles
- Engine: Iae V2525D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

CLIMBING THROUGH 11000 FEET FELT STRONG YAW TO LEFT, N1 AND N2 ROLLED BACK, EGT HIGH ALL ON NBR 1 ENG. LOUD BANG. SHUT DOWN ENGINE PER QRH AND RETURNED TO PHL. REMOVED AND REPLACED ENGINE.
